Cohomology and holomorphic differential forms on complex analytic spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 24 (1970) no. 1, p. 65-77
@article{ASNSP_1970_3_24_1_65_0,
     author = {Ferrari, Aldo},
     title = {Cohomology and holomorphic differential forms on complex analytic spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {1},
     year = {1970},
     pages = {65-77},
     zbl = {0191.37902},
     mrnumber = {274810},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_1_65_0}
}
Ferrari, Aldo. Cohomology and holomorphic differential forms on complex analytic spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 24 (1970) no. 1, pp. 65-77. http://www.numdam.org/item/ASNSP_1970_3_24_1_65_0/

[1] Reiffen H.J.: Das Lemma von Poincaré für holomorphe Differentialformen auf komplexen Räumen. Math. Zeitschr. 101, 269-284 (1967). | MR 223599 | Zbl 0164.09401

[2] Reiffen H.J. und Vetter U.: Pfaffsche Formen auf komplexen Räumen. Math. Ann. 167, 338-350 (1966). | MR 216031 | Zbl 0154.08404

[3] Hironaka H.: Resolution of singularities of an algebraic variety over a field of characteristic zero. Ann. of Math. 79, 109-203 (1964). | MR 199184 | Zbl 0122.38603

[4] Narasimhan R.: Introduction to the Theory of Analytic Spaces. Lecture Notes (1966), Springer-Verlag. Berlin. | MR 217337 | Zbl 0168.06003

[5] Grauert H.: Ein Theorem der analytischen Garbentheorie und die Modulräume komplexer Strukturen Inst. Hautes Etudes Sci.(Pub. Math. n° 5) Paris 1960. | Numdam | MR 121814 | Zbl 0158.32901

[6], [7] Succi F.: Il teorema di De Rham olomorfo nel caso relativo. Rend. Acc. Lincei v. 42 fasc. 6 (1967) e v. 43 fasc. 5 (1967). | Zbl 0158.33101